# SDR R61A201511210889

- Difficulty date: November 21, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Part number: MS14145L8
- Condition: Corroded
- Location: Nr 2 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  NR 2 FLAP TRACK SUPPORT FWD ATTACHMENT TO WING MOUNTING BOLT IS CORRODED.  MAINTENANCE R & R CORRODED HARDWARE NR 2 FLAP TRACK SUPPORT FWD ATTACHMENT TO WING MOUNTING BOLT IAW AMM 57-54-21, PN MS14145L8, NUT.
